Symplectic Parshin-Arakelov Inequality

Research output: Contribution to journalArticlepeer-review

16 Scopus citations
Original languageEnglish (US)
Pages (from-to)941-954
Number of pages14
JournalInternational Mathematics Research Notices
Issue number18
StatePublished - 2000

Bibliographical note

Funding Information:
I thank A. Stipsicz for many stimulating discussions. I also wish to thank K. F. Liu, F. Luo, Y. Matsumoto, B. Ozbagci, T. Pantev, I. Smith, G. Tian, and S. T. Yau for their interest in this work. I am grateful to the referee, whose many suggestions greatly improved the quality of the presentation. My work was partially supported by National Science Foundation grant number DM-9975469.

Cite this